# SDR USAA2010121092967

- Difficulty date: November 24, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON RAIL SEAT TRACK BETWEEN FR63 TO FR63 + 19 INCHES, -Y1292.  REPAIRED RAIL SEAT TRACK BETWEEN FR63 TO FR63 + 19 INCHES, -Y1292 IAW A320 SRM 53-41-15.
